Psychoactive drugs seem to have wide-ranging subjective effects. For example, though venlafaxine is associated with fatigue/sedation in some (more common), others may experience a stimulatory effect. Weight changes can go either way, too.
To the OP,
If you have sufficient difficulties that you require psychiatric intervention, does it really matter what effect it has on your bodybuilding pursuits? Perhaps treatment should be a primary goal.
Additionally, the subjectivity of sides (of which you will probably encounter at least one) makes it difficult to determine what effect, if any, it has on bodybuilding. As X said, realistically, the best thing you can do is to work with your doctor to find the best solution for you. Effexor may not be the right treatment for you. In fact, chances are more likely that it won't be than that it will. Such is the trial-and-error nature of psych meds.
It takes awhile before the therapeutic effects of SSRIs/SNRIs will be noticed (if they show up at all), so be patient. In this time frame, you will probably encounter whatever main side effects happen for you before things start getting better. Keep your doc in the know. If a patient feels the side effects of a drug are unreasonable, the doctor has to work with that.